I have chronic weakness, light headedness, bleeding gums and swollen tongue - Online Doctor Chats
from your description I suspect vitamin deficiency
I have had chronic weakness, light headedness, bleeding gums, swollen tongue and pressure on my abdomen for weeks and I don't know whats wrong with me...
you will need to be examined well to confirm that
The vitamin Deficiency thing was the first thing that came up on my searches. That doesn't seem likely to me so I was wondering what else it could be
I think it is vitamin C
and B-Complex deficiency
I take vitamins very regularly
I did just have a baby 7 months ago...
stopped taking prenatals 3-4 months ago
Your symptoms are strongly suggestive of vitamin deficiency
other possibilities need to be ruled out
Are you taking vitamins currently?
haven't been for the last 4 months
in that case you can restart them
and please do visit your doctor and get yourself examined
since you say you have pain in your tummy, gastritis is a possibility
once that is corrected and once you start taking vitamins, you should improve fast
without being able to look at you, it is not possible to come to a conclusion about the cause
so I request you to kindly see a doctor at the earliest
is there anything else I can help you with?
so if i start taking vitamins and don't improve quickly then i could have gastritis or something else that's not allowing my vitamins to be absorbed
I just took an A-Z vitamin and will do so daily from now on.
Yes, you are right
and yes A-Z will certainly help
how many days should it take to improve? If i don't improve in that short time I will go get examined, as there would be something else wrong
but I still request you to consult a doctor soom
In addition to A-Z, take Vitamin C capsules
ok, thank you. Anything else I should know?
they are available as chewable tablets.. I am not sure about their packaging in your country
For now I guess that should be it
You should consult your doctor if you see no improvement in one week
Is there anything else I can help you with?
would this cause break outs on my face?
You mean taking the vitamins?
no, whatever is wrong with me. I seem to be having some skin bumps on my face
Yes it possible
Thanks for consulting me
have a good day ahead
Related questions you may be interested in